Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A generalized Koszul complex. I


Author: David A. Buchsbaum
Journal: Trans. Amer. Math. Soc. 111 (1964), 183-196
MSC: Primary 13.90; Secondary 18.20
DOI: https://doi.org/10.1090/S0002-9947-1964-0159859-0
MathSciNet review: 0159859
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Auslander and D. A. Buchsbaum, Codimension and multiplicity, Ann. of Math. (2) 68 (1958), 625-657. MR 0099978 (20:6414)
  • [2] -, Invariant factors and two criteria for the projectivity of modules, Trans. Amer. Math. Soc. 104 (1962), 516-522. MR 0157987 (28:1215)
  • [3] H. Cartan, Algèbres d'Eilenberg-MacLane et homotopie, Séminaire de l'Ecole Normale Supérieure 1954-1955.,

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13.90, 18.20

Retrieve articles in all journals with MSC: 13.90, 18.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0159859-0
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society